# SDR ASOA200901364

- Difficulty date: December 7, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 18,437 hours, 12,766 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 06347H9661
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S WINDSHIELD SHATTERED IN FLT.  (ENROUTE, ACFT DIVERTED DUE TO MX  EMERGENCY DECLARED)
